# SDR KCSA20120829011

- Difficulty date: August 29, 2012
- Submitted: August 30, 2012
- Operation: Air carrier
- Aircraft: N704CK
- Make and model: Boeing 747246F
- Aircraft serial: 23391
- Aircraft time: 98,652 hours, 19,281 cycles
- System (JASC): 2450 · AC Power Distribution System
- Part: Circuit Breaker
- Part number: BACC18Z2R
- Condition: Failed
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

ON DESCENT NR 4 ENGINE FUEL CONDITION ACTUATOR CIRCUT BREAKER STARTED SMOKING, CIRCUT BREAKER PULLED, SMOKE STOPPED.  REMOVED AND REPLACED THE NR 4 FUEL CONDITION ACTUATOR CIRCUIT BREAKER IAW B747-200 MM 24-50-01 AND OPS CHECKED GOOD IAW B747-200 MM 76-11-00 WITH NO DEFECTS NOTED.
